# SDR 2008UALA02479

- Difficulty date: April 25, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 65,216 hours, 10,642 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Housing
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT SLIDE DISCONNECT HOUSING IS BROKEN (CRACKED).  FOUND DISCONNECT HOUSING CRACKED.  REPLACED DISCONNECT HOUSING IAW MM 25-65-98 FREEDOM OF MOVEMENT CHECK GOOD IAW MM 25-65-04.AC OK FOR SERVICE.
